Jump to content
Jack

Jack: Tapering question

Recommended Posts

Jack

So im weaning off luvox from 100, currently on 40mg. I'm boarding a plane in 2 days for a vacation and always have panic attacks when flying, so im wondering if i can go back to 100mg just for that day to lessen the anxiety and continue my 40mg the following day. Neurochemically speaking will that undo my entire 2 months of tapering and have to start all over again or will i be able to resume the 40mg taper the subsequent days?? Ive read that it takes about 5-6 days to reach peak concentration levels so hopefully i won't have to start down fro, 100mg again?

Edited by Altostrata
added screen name to title

Share this post


Link to post
Altostrata

Welcome, Jack.

 

If I were you, I would not increase the Luvox dosage. Your nervous system will do better if you keep the dosage steady and do not make changes in the way you take it. You may also want to be careful of any time differentials while traveling and make sure to take Luvox on your body's schedule.

 

Please consider taking a crash course in meditation to manage your panic while flying. See

 

Non-drug techniques to cope with emotional symptoms

    Share this post


    Link to post
    Jack

    Anyone else have sexual issues (low libido, ED) when coming off? The irony is i never experienced sexual dysfunction while on them, only now that im coming off luvox. 25mg

    Share this post


    Link to post
    Risilox

    Dear Jack,

     

    sexual dysfunction that appears when you begin to reduce the dosage of fluvoxamine could be PSSD.

     

    For support and discuss treatment of PSSD you can join PSSD forum.

     

    I'm sorry this is happening to you.

    Share this post


    Link to post
    Jack
    1 hour ago, Risilox said:

    Dear Jack,

     

    sexual dysfunction that appears when you begin to reduce the dosage of fluvoxamine could be PSSD.

     

    For support and discuss treatment of PSSD you can join PSSD forum.

     

    I'm sorry this is happening to you.

    Could this to be due to accidentally taking 100mg and resetting my 2 months of tapering? (accidentally took 50 mg twice one day and didn't want to vomit it out) or is that unrelated? Feeling pretty suicidal at the moment.

    Share this post


    Link to post
    nz11

    Jack can you do a drug sig.

    How fast are you tapering.

    i got it and after 7years drug free it is as bad today as it has ever been.

    i believe rightly or wrongly it could be a function of taper speed .

    please taper slow just in case.

    i also believe for some as Healy says this can be permanent damage.

    Share this post


    Link to post
    Jack
    4 hours ago, Risilox said:

    Dear Jack,

     

    sexual dysfunction that appears when you begin to reduce the dosage of fluvoxamine could be PSSD.

     

    For support and discuss treatment of PSSD you can join PSSD forum.

     

    I'm sorry this is happening to you.

     

    2 hours ago, nz11 said:

    Jack can you do a drug sig.

    How fast are you tapering.

    i got it and after 7years drug free it is as bad today as it has ever been.

    i believe rightly or wrongly it could be a function of taper speed .

    please taper slow just in case.

    i also believe for some as Healy says this can be permanent damage.

    Reducing by 25mg every two to three weeks. Although i realize this is probably way too quick but frankly want to get over this ssri business by January. 

    Share this post


    Link to post
    nz11

    Jack can you do a drug sig

    how long have you been talking Luvox 

    r u taking any other drugs from doctor

    You are on 25mg so does that mean you are planning to cold turkey?

    That is not rec on this site.

    Share this post


    Link to post
    Risilox

    Hello Jack,

     

    maybe it's too early to talk about PSSD.

     

    Do you notice other PSSD symptoms? PSSD have also nonsexual symptoms such as apathy and anhedonia.

     

    11 hours ago, nz11 said:

    i also believe for some as Healy says this can be permanent damage.

     

    PSSD is often very persistence but there are success stories.

     

    13 hours ago, Jack said:

    Feeling pretty suicidal at the moment.

     

    Some people say that with treatment and a loving partner they can still have a satisfactory sexual life.

    Share this post


    Link to post
    nz11

    Just read two of the stories and to be honest I wasn't impressed one person running self managed ri trials to find improvements and another with no drug specifics or timeframes claims he saw yogi and presto all is better. 

     

    Look let me know when one of them wins the Healy pssd PRIZE. 

    Share this post


    Link to post
    Spruce30

    Jack if it does turn out to be PSSD that you have, please fill out a Rxisk report about it. You can find the instructions to do a Rxisk report by going onto the Rxisk website. I hope that your sexual problems resolve soon.

    Share this post


    Link to post
    Jack
    On 12/22/2017 at 8:35 PM, nz11 said:

    Jack can you do a drug sig

    how long have you been talking Luvox 

    r u taking any other drugs from doctor

    You are on 25mg so does that mean you are planning to cold turkey?

    That is not rec on this site.

    No I tapered down from 100mg over the course of 73 days currently on 25mg. 

    Share this post


    Link to post
    Jack

    Currently weaning off Luvox reducing by 25mg every two to three weeks, about a week ago i was on my third week of 50mg about to go down to 25 when I accidentally took 100mg(my usual dose). I had waken up took the 50mg and went back to sleep when I woke up again i took another 50mg since I didn't remember taking it before till i had completely swallowed it and didn't want to induce vomiting. About 3-4 days later I started getting more intense withdrawal symptoms such as, bouts of dizziness, sexual dysfunction(this one scares me the most because pssd can be permanent?), and deep depression. Did taking 100mg on just that occasion reset my entire 2 months it took to get my down to 50mg?! Supposedly it takes around 3-5 days to reach peak blood concentrations after a dose change, so maybe my symptoms are unrelated and inevitable? Currently on 25mg Please help.

    Share this post


    Link to post
    nz11

    Jack what do you think about the idea of doing a drug sig with dates etc?

     

    Share this post


    Link to post
    Altostrata

    H, Jack.

     

    I merged all your topics into your Intro topic. It's important to keep your history in one place. Please bookmark or follow this topic so you can find it again and see responses to your posts. For example, I responded to your topic 2 weeks ago.

     

    On 12/9/2017 at 3:42 PM, Altostrata said:

    Welcome, Jack.

     

    If I were you, I would not increase the Luvox dosage. Your nervous system will do better if you keep the dosage steady and do not make changes in the way you take it. You may also want to be careful of any time differentials while traveling and make sure to take Luvox on your body's schedule.

     

    Please consider taking a crash course in meditation to manage your panic while flying. See

     

    Non-drug techniques to cope with emotional symptoms

       

      What has been your tapering schedule?

       

      Sexual dysfunction is a very common side effect from psychiatric drugs. It can happen as a withdrawal symptom, too. Going on and off drugs, skipping doses, and taking irregular dosages can also cause it. These drugs are hormonal disruptors, and withdrawal cause upsets in the nervous system.

       

      When did the sexual dysfunction start, and at what dosage of Luvox?

      Share this post


      Link to post
      Jack
      4 hours ago, Altostrata said:

      H, Jack.

       

      I merged all your topics into your Intro topic. It's important to keep your history in one place. Please bookmark or follow this topic so you can find it again and see responses to your posts. For example, I responded to your topic 2 weeks ago.

       

       

      What has been your tapering schedule?

       

      Sexual dysfunction is a very common side effect from psychiatric drugs. It can happen as a withdrawal symptom, too. Going on and off drugs, skipping doses, and taking irregular dosages can also cause it. These drugs are hormonal disruptors, and withdrawal cause upsets in the nervous system.

       

      When did the sexual dysfunction start, and at what dosage of Luvox?

      Started noticing it when i reached 50mg and it aggravated a bit after i accidentally took 100mg.

      Share this post


      Link to post
      Altostrata

      Your nervous system is upset from the drug changes. If I were you, I'd stay at 25mg for a good while before tapering much more gradually.

       

      See Tips for tapering off Luvox (fluvoxamine)

      Share this post


      Link to post
      nz11

      Jack what do you think about the idea of doing a drug signature?

      No pressure but anytime this year would be just excellent!

       

       

      Share this post


      Link to post

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a new account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×

      Important Information

      By using this site, you agree to our Terms of Use.